# SDR CA001102007

- Difficulty date: October 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 170B
- Aircraft time: 4,055 hours
- Engine: Lyc O360A1A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Part number: 0542106
- Condition: Broken
- Location: Tail Wheel
- Part time: 4,012 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING LANDING ON A GRAVEL STRIP THE TAIL WHEEL SPRING BROKE. PILOT KEPT CONTROL OF THE PLANE AND HAD NO OTHER DAMAGE. THE LOWER SPRING LEAF (P.N. O542106) HAS BEEN FOUND BROKEN AT TWO PLACES. ALL (4) SPRING LEAVES HAVE BEEN REPLACED WITH NEW UNITS.
